Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

How can I treat bleeding in the calf muscles ?

When I had completed an hour s exercise in the gym and walking the dog for about two hours, during the evening blood capilleries in both my calves burst. What should I do? I am 54, female, am not overweight and reasonably fit. This has happened before but it seemed worse this time. Any suggestions to why this would be and what can be done to stop this happening again? Thanks for any help!
Asked On : Tue, 10 May 2011
Answers:  2 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
you should do light exercises .avoid vigorous exercises.better once get checked for your blood parameters specially platelet count and function after consulting a good physician.he will do some tests like tourniquet test ..take care
Answered: Tue, 10 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
At this age one hour exercise in the gym is as i say is not advisable and after that walking for two hours are not advisable at all.This will fatigue your muscles and give unnecessary load to heart too.
At this age you go for walking or swimming like light exercise for about 30-40 minutes daily or 5 times in a week will keep you fit.
Answered: Tue, 10 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor